Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 422, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 27, 2016, 6:19 PM CDT for 5 counties in Oklahoma. It was in force for 41 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2016, 6:19 PM CDT (23:19 UTC)
- Expired
- May 27, 2016, 7:00 PM CDT
- In force
- 41 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Canadian County, OK, Cleveland County, OK, Grady County, OK, McClain County, OK, Oklahoma County, OK
The radar
The Norman radar (KTLX), 39 km from the middle of the area, began a volume at 23:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 6:25 PM CDT | HAIL 1 | 1 S Yukon, OK | |
| May 27, 6:29 PM CDT | HAIL 1.75 | Yukon, OK | |
| May 27, 6:35 PM CDT | HAIL 1.75 | 2 Se Yukon, OK | |
| May 27, 6:35 PM CDT | HAIL 2.25 | 2 Se Yukon, OK | |
| May 27, 6:45 PM CDT | HAIL 2 | 2 E Yukon, OK | |
| May 27, 6:50 PM CDT | HAIL 1 | Warr Acres, OK | |
| May 27, 6:55 PM CDT | HAIL 1 | 4 Wsw Edmond, OK | NE OF MERCY HOSPITAL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 2:32 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 11.3 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 401 J/kg
- Mixed-layer CIN
- -217 J/kg
- Mixed-layer LCL
- 782 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 188 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
028
WUUS54 KOUN 272319
SVROUN
OKC017-027-051-087-109-280000-
/O.NEW.KOUN.SV.W.0422.160527T2319Z-160528T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
619 PM CDT FRI MAY 27 2016
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN OKLAHOMA COUNTY IN CENTRAL OKLAHOMA...
NORTHWESTERN MCCLAIN COUNTY IN CENTRAL OKLAHOMA...
EASTERN CANADIAN COUNTY IN CENTRAL OKLAHOMA...
NORTHEASTERN GRADY COUNTY IN CENTRAL OKLAHOMA...
NORTHWESTERN CLEVELAND COUNTY IN CENTRAL OKLAHOMA...
* UNTIL 700 PM CDT
* AT 619 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TUTTLE...
MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
OKLAHOMA CITY...SOUTHWESTERN EDMOND...NEWCASTLE...YUKON...BETHANY...
MUSTANG...WARR ACRES...THE VILLAGE...TUTTLE...PIEDMONT...NICHOLS HILLS...
MINCO...BRIDGE CREEK...FOREST PARK...WOODLAWN PARK...LAKE ALUMA AND
RICHLAND.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 35 BETWEEN MILE MARKERS 125 AND 137.
INTERSTATE 40 BETWEEN MILE MARKERS 131 AND 151.
INTERSTATE 44 BETWEEN MILE MARKERS 99 AND 103...AND BETWEEN MILE
MARKERS 110 AND 130.
INTERSTATE 240 BETWEEN MILE MARKERS 1 AND 2.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3521 9769 3524 9790 3534 9792 3570 9777
3566 9753 3555 9738
TIME...MOT...LOC 2319Z 219DEG 17KT 3534 9780
HAIL...1.25IN
WIND...60MPH
$$
KURTZ4 follow-up statements
018
WWUS54 KOUN 272325
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
625 PM CDT FRI MAY 27 2016
OKC017-027-051-087-109-280000-
/O.CON.KOUN.SV.W.0422.000000T0000Z-160528T0000Z/
OKLAHOMA OK-MCCLAIN OK-CANADIAN OK-GRADY OK-CLEVELAND OK-
625 PM CDT FRI MAY 27 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR WESTERN OKLAHOMA...NORTHWESTERN MCCLAIN...EASTERN CANADIAN...
NORTHEASTERN GRADY AND NORTHWESTERN CLEVELAND COUNTIES...
AT 625 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MUSTANG...MOVING
NORTHEAST AT 25 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
OKLAHOMA CITY...SOUTHWESTERN EDMOND...NEWCASTLE...YUKON...BETHANY...
MUSTANG...WARR ACRES...THE VILLAGE...TUTTLE...PIEDMONT...NICHOLS HILLS...
FOREST PARK...WOODLAWN PARK...LAKE ALUMA AND RICHLAND.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 35 NEAR MILE MARKER 127...AND BETWEEN MILE MARKERS 130 AND
137.
INTERSTATE 40 BETWEEN MILE MARKERS 131 AND 151.
INTERSTATE 44 BETWEEN MILE MARKERS 112 AND 130.
INTERSTATE 240 NEAR MILE MARKER 1.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3527 9765 3531 9785 3542 9789 3570 9777
3566 9753 3556 9740
TIME...MOT...LOC 2325Z 212DEG 20KT 3538 9778
HAIL...1.75IN
WIND...60MPH
$$
KURTZ517
WWUS54 KOUN 272331
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
631 PM CDT FRI MAY 27 2016
OKC051-087-272340-
/O.CAN.KOUN.SV.W.0422.000000T0000Z-160528T0000Z/
MCCLAIN OK-GRADY OK-
631 PM CDT FRI MAY 27 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MCCLAIN AND
NORTHEASTERN GRADY COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3534 9764 3536 9778 3546 9787 3570 9777
3566 9753 3558 9742
TIME...MOT...LOC 2330Z 214DEG 32KT 3545 9771
$$
OKC017-027-109-280000-
/O.CON.KOUN.SV.W.0422.000000T0000Z-160528T0000Z/
OKLAHOMA OK-CANADIAN OK-CLEVELAND OK-
631 PM CDT FRI MAY 27 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR WESTERN OKLAHOMA...EASTERN CANADIAN AND NORTHWESTERN CLEVELAND
COUNTIES...
AT 630 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WESTERN
OKLAHOMA CITY...OR NEAR YUKON...MOVING NORTHEAST AT 35 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...EMERGENCY MANAGEMENT.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
WESTERN OKLAHOMA CITY...SOUTHWESTERN EDMOND...YUKON...BETHANY...MUSTANG...
WARR ACRES...THE VILLAGE...PIEDMONT...NICHOLS HILLS...WOODLAWN PARK AND
RICHLAND.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 35 BETWEEN MILE MARKERS 134 AND 137.
INTERSTATE 40 BETWEEN MILE MARKERS 131 AND 149.
INTERSTATE 44 BETWEEN MILE MARKERS 117 AND 130.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3534 9764 3536 9778 3546 9787 3570 9777
3566 9753 3558 9742
TIME...MOT...LOC 2330Z 214DEG 32KT 3545 9771
HAIL...1.75IN
WIND...60MPH
$$
KURTZ070
WWUS54 KOUN 272339
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
639 PM CDT FRI MAY 27 2016
OKC027-272348-
/O.CAN.KOUN.SV.W.0422.000000T0000Z-160528T0000Z/
CLEVELAND OK-
639 PM CDT FRI MAY 27 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CLEVELAND COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3542 9762 3541 9775 3550 9782 3570 9775
3566 9753 3559 9743
TIME...MOT...LOC 2338Z 217DEG 17KT 3549 9768
$$
OKC017-109-280000-
/O.CON.KOUN.SV.W.0422.000000T0000Z-160528T0000Z/
OKLAHOMA OK-CANADIAN OK-
639 PM CDT FRI MAY 27 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHWESTERN OKLAHOMA AND NORTHEASTERN CANADIAN COUNTIES...
AT 638 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WESTERN
OKLAHOMA CITY...OR NEAR WOODLAWN PARK...MOVING NORTHEAST AT 20 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
NORTHWESTERN OKLAHOMA CITY...SOUTHWESTERN EDMOND...YUKON...BETHANY...WARR
ACRES...THE VILLAGE...PIEDMONT...NICHOLS HILLS AND WOODLAWN PARK.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 35 NEAR MILE MARKER 137.
INTERSTATE 40 BETWEEN MILE MARKERS 133 AND 146.
INTERSTATE 44 BETWEEN MILE MARKERS 121 AND 129.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3542 9762 3541 9775 3550 9782 3570 9775
3566 9753 3559 9743
TIME...MOT...LOC 2338Z 217DEG 17KT 3549 9768
HAIL...1.50IN
WIND...60MPH
$$
KURTZ659
WWUS54 KOUN 272345
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
645 PM CDT FRI MAY 27 2016
OKC017-109-280000-
/O.CON.KOUN.SV.W.0422.000000T0000Z-160528T0000Z/
OKLAHOMA OK-CANADIAN OK-
645 PM CDT FRI MAY 27 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHWESTERN OKLAHOMA AND EAST CENTRAL CANADIAN COUNTIES...
AT 645 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NORTHWESTERN
OKLAHOMA CITY...OR NEAR WILEY POST AIRPORT...MOVING NORTHEAST AT 25
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
NORTHWESTERN OKLAHOMA CITY...SOUTHWESTERN EDMOND...YUKON...BETHANY...WARR
ACRES...THE VILLAGE...PIEDMONT...NICHOLS HILLS AND WOODLAWN PARK.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 35 NEAR MILE MARKER 137.
INTERSTATE 40 BETWEEN MILE MARKERS 140 AND 146.
INTERSTATE 44 BETWEEN MILE MARKERS 121 AND 128.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3546 9758 3546 9770 3551 9775 3569 9768
3566 9753 3559 9743
TIME...MOT...LOC 2345Z 214DEG 22KT 3555 9764
HAIL...1.00IN
WIND...60MPH
$$
KURTZWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 2:55 PM CDT, 3 hours 24 minutes earlier.
Area forecast discussion, May 27, 2:55 PM CDT, 3 hours 24 minutes before
Area Forecast Discussion National Weather Service Norman OK 255 PM CDT FRI MAY 27 2016 .DISCUSSION... Scattered thunderstorms...some possibly severe...expected late this afternoon and early evening. Greatest chance for severe reports expected over northwest Oklahoma where wind potential will exist with storms coming out of panhandle (associated with mid level front) and over north-central Oklahoma ahead of diffuse frontal boundary/dryline. Northern portions of Oklahoma will be influenced less by inversion/subsidence from remnant Texas MCS. storms near and south of I-40 are expected to be more isolated in nature. Pops will continue into the evening and overnight hours as mid level trough progresses over the region. Thunderstorm chances will be mainly confined to far southern/southeast portions of CWA Saturday. Most models consistent in showing signal for weak mid level wave passing over Southern Rockies helping to induce scattered to numerous showers and storms late Sunday into Monday. Next upper trough approaches next week with moist airmass in place to support potential for another wet week. Flow will not be overly strong based on longer term models with main concern through the week being threat of flooding rains. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 63 85 66 84 / 40 10 20 40 Hobart OK 58 87 65 84 / 10 10 10 40 Wichita Falls TX 61 90 67 86 / 10 10 20 30 Gage OK 54 85 62 83 / 30 10 10 50 Ponca City OK 61 83 63 85 / 60 20 20 40 Durant OK 68 87 68 86 / 30 20 30 30 && .OUN Watches/Warnings/Advisories... OK...None. TX...None. && 06/11
Hazardous weather outlook, May 27, 12:10 PM CDT, 6 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 1210 PM CDT FRI MAY 27 2016 OKZ004>048-050>052-TXZ083>090-281345- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1210 PM CDT FRI MAY 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... .THUNDERSTORMS... THERE IS A RISK FOR SEVERE STORMS ACROSS OKLAHOMA THIS AFTERNOON AND EVENING. LOCATION... THE SLIGHT RISK AREA COVERS LOCATIONS EAST OF LINE EXTENDING FROM FREEDOM...TO WEATHERFORD...TO LAWTON...AND NORTH AND WEST OF A LINE FROM DUNCAN TO SULPHUR...TO SEMINOLE. ACROSS THE REST OF OKLAHOMA AND WESTERN NORTH TEXAS...THERE IS A MARGINAL RISK OF SEVERE STORMS. TIMING... THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE 2 PM TO 10 PM. IMPACTS... STORMS MAY PRODUCE: VERY HEAVY RAINFALL...LEADING TO AREAS OF FLOODING. HAIL UP TO THE SIZE OF GOLF BALLS OR SLIGHTLY LARGER. WIND GUSTS 60 TO 70 MPH. DISCUSSION... WIDELY SCATTERED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON...AS AN UPPER LEVEL TROUGH MOVES ACROSS THE SOUTHERN AND CENTRAL PLAINS. STRONG SHEAR AND MODEST INSTABILITY MAY RESULT IN A FEW SEVERE STORMS CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS...ESPECIALLY WITHIN THE SLIGHT RISK AREA. MOST OF THE STORMS WILL MOVE EAST OF THE AREA BY MID EVENING. .HEAVY RAINFALL... FLOODING WILL BE LIKELY WHERE THUNDERSTORMS MOVE SLOWLY...AND WHERE HEAVY RAINFALL HAS OCCURRED RECENTLY. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE RISK AREAS SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... .THUNDERSTORMS... THUNDERSTORMS ARE EXPECTED EACH DAY. THERE IS A MARGINAL RISK OF SEVERE STORMS OVER SOUTHEAST OKLAHOMA ON SATURDAY...AND OVER WESTERN OKLAHOMA AND WESTERN NORTH TEXAS ON SUNDAY. STRONG STORMS WILL BE POSSIBLE THROUGH THURSDAY...BUT THE RISK OF SEVERE STORMS WILL BE LOWER. .HEAVY RAIN... LOCALIZED FLOODING WILL REMAIN A CONCERN THROUGH THE MIDDLE OF NEXT WEEK. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Special weather statement, May 27, 5:28 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 528 PM CDT FRI MAY 27 2016 OKZ007-008-012-272300- GRANT OK-KAY OK-GARFIELD OK- 528 PM CDT FRI MAY 27 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GRANT...NORTHWESTERN KAY AND NORTHEASTERN GARFIELD COUNTIES UNTIL 600 PM CDT... AT 525 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR HUNTER...MOVING NORTHEAST AT 20 TO 25 MPH. OTHER STRONG STORMS WERE LOCATED NORTH OF RENFROW AND EAST OF DEER CREEK. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 40 MPH... LAT...LON 3699 9723 3650 9757 3660 9783 3700 9763 TIME...MOT...LOC 2225Z 217DEG 18KT 3661 9769 SIX
Special weather statement, May 27, 5:36 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
536 PM CDT FRI MAY 27 2016
OKZ039-040-046-272300-
CARTER OK-GARVIN OK-STEPHENS OK-
536 PM CDT FRI MAY 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CARTER...
SOUTHWESTERN GARVIN AND EASTERN STEPHENS COUNTIES UNTIL 600 PM CDT...
AT 533 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES WEST OF
VELMA...MOVING NORTHEAST AT 25 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
LOCATIONS IMPACTED INCLUDE...
VELMA...RATLIFF CITY AND PERNELL.
LAT...LON 3435 9784 3446 9793 3462 9765 3456 9751
3444 9748
TIME...MOT...LOC 2233Z 242DEG 23KT 3443 9782
KURTZSpecial weather statement, May 27, 5:45 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
545 PM CDT FRI MAY 27 2016
OKZ024-027-028-272315-
CANADIAN OK-GRADY OK-MCCLAIN OK-
545 PM CDT FRI MAY 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CANADIAN...NORTHERN
GRADY AND WESTERN MCCLAIN COUNTIES UNTIL 615 PM CDT...
AT 542 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CHICKASHA...
MOVING NORTHEAST AT 30 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
CHICKASHA...NEWCASTLE...TUTTLE...AMBER...BRIDGE CREEK AND POCASSET.
LAT...LON 3501 9793 3506 9798 3509 9804 3537 9786
3533 9771 3522 9763
TIME...MOT...LOC 2242Z 220DEG 27KT 3509 9794
KURTZLocal storm report, May 27, 5:49 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
549 PM CDT FRI MAY 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 PM HAIL BRAY 34.64N 97.82W
05/27/2016 E2.00 INCH STEPHENS OK TRAINED SPOTTER
&&
TLINDLEYSpecial weather statement, May 27, 6:11 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
611 PM CDT FRI MAY 27 2016
OKZ027>030-039-040-280000-
POTTAWATOMIE OK-GRADY OK-MCCLAIN OK-CLEVELAND OK-GARVIN OK-
STEPHENS OK-
611 PM CDT FRI MAY 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN POTTAWATOMIE...
SOUTHEASTERN GRADY...MCCLAIN...CLEVELAND...NORTHERN GARVIN AND
NORTHEASTERN STEPHENS COUNTIES UNTIL 700 PM CDT...
AT 609 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
NEAR BLANCHARD TO NEAR CRINER TO 3 MILES NORTHWEST OF MAYSVILLE TO 6
MILES WEST OF FOSTER...MOVING EAST AT 25 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
LOCATIONS IMPACTED INCLUDE...
NORMAN...NEWCASTLE...BLANCHARD...PAULS VALLEY...PURCELL...NOBLE...
SLAUGHTERVILLE...LINDSAY...LEXINGTON...GOLDSBY...MAYSVILLE...DIBBLE...
WAYNE...WASHINGTON...PAOLI...COLE...BYARS...BRADLEY...ETOWAH AND ROSEDALE.
LAT...LON 3532 9729 3508 9706 3488 9704 3468 9707
3460 9766 3465 9768 3482 9779 3503 9767
3522 9771
TIME...MOT...LOC 2309Z 264DEG 21KT 3516 9762 3498 9755 3485 9747 3464
9760
KURTZLocal storm report, May 27, 6:12 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
612 PM CDT FRI MAY 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM HAIL 3 N VELMA 34.50N 97.67W
05/27/2016 E1.00 INCH STEPHENS OK TRAINED SPOTTER
&&
OUNThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 7:04 PM CDT | Special Weather Statement | OUN | Beckham | 26 min |
| May 26, 7:22 PM CDT | Special Weather Statement | OUN | Kiowa | 23 min |
| May 26, 7:32 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Dewey, Ellis, Roger Mills | 43 min |
| May 26, 7:33 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper | 42 min |
| May 26, 7:58 PM CDT | Areal Flood Advisory | OUN | Ellis, Harper | 3 hr |
| May 26, 8:10 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woods | 50 min |
| May 26, 8:13 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woodward | 47 min |
| May 26, 8:15 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Ellis, Roger Mills, Woodward | 45 min |
| May 26, 8:23 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson | 52 min |
| May 26, 8:24 PM CDT | Tornado Warning | OUN | Ellis | 36 min |
| May 26, 8:53 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 52 min |
| May 26, 8:53 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods, Woodward | 40 min |
| May 26, 8:57 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Major, Woods, Woodward | 37 min |
| May 26, 8:58 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Major, Roger Mills, Woodward | 47 min |
| May 26, 8:59 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Kiowa | 31 min |
| May 26, 9:01 PM CDT | Tornado Warning | OUN | Ellis, Woodward | 33 min |
| May 26, 9:08 PM CDT | Areal Flood Advisory | OUN | Ellis, Roger Mills, Woodward | 3 hr |
| May 26, 9:30 PM CDT | Tornado Warning | OUN | Roger Mills | 30 min |
| May 26, 9:45 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 45 min |
| May 26, 9:45 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Major, Roger Mills, Woodward | 45 min |
| May 26, 9:57 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 48 min |
| May 26, 9:59 PM CDT | Tornado Warning | OUN | Ellis, Roger Mills | 35 min |
| May 26, 10:14 PM CDT | Flash Flood Warning | OUN | Dewey, Ellis, Roger Mills, Woodward | 4 hr |
| May 26, 10:29 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Blaine, Dewey, Ellis, Major, Roger Mills and 2 more | 46 min |
| May 26, 10:33 PM CDT | Areal Flood Advisory | OUN | Comanche, Kiowa, Tillman | 3 hr |
| May 26, 10:34 PM CDT | Severe Thunderstorm Warning | OUN | Comanche | 26 min |
| May 26, 10:41 PM CDT | Flash Flood Warning | OUN | Comanche | 2 hr |
| May 26, 10:42 PM CDT | High Wind Warning | OUN | Caddo, Canadian, Grady | 78 min |
| May 26, 10:44 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 27 min |
| May 26, 10:57 PM CDT | Special Weather Statement | OUN | Grady | 33 min |
| May 26, 11:02 PM CDT | Severe Thunderstorm Warning | OUN | Grady, McClain | 28 min |
| May 26, 11:16 PM CDT | Special Weather Statement | OUN | Major | 29 min |
| May 26, 11:19 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland | 41 min |
| May 27, 12:10 AM CDT | Special Weather Statement | OUN | Lincoln, Oklahoma | 35 min |
| May 27, 12:16 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Oklahoma, Pottawatomie | 44 min |
| May 27, 4:23 AM CDT | Special Weather Statement | OUN | Carter, Love | 67 min |
| May 27, 4:53 AM CDT | Areal Flood Advisory | OUN | Carter, Love | 37 min |
| May 27, 5:02 AM CDT | Special Weather Statement | OUN | Carter | 28 min |
| May 27, 7:32 AM CDT | Special Weather Statement | OUN | Carter, Garvin, Jefferson, Love, Murray | 58 min |
| May 27, 2:02 PM CDT | Special Weather Statement | OUN | Grant | 28 min |
| May 27, 2:25 PM CDT | Special Weather Statement | OUN | Grant | 35 min |
| May 27, 2:56 PM CDT | Special Weather Statement | OUN | Grant | 34 min |
| May 27, 3:09 PM CDT | Severe Thunderstorm Warning | OUN | Grant | 51 min |
| May 27, 3:48 PM CDT | Areal Flood Advisory | OUN | Grant | 117 min |
| May 27, 3:54 PM CDT | Special Weather Statement | OUN | Alfalfa | 36 min |
| May 27, 3:57 PM CDT | Severe Thunderstorm Warning | OUN | Grant | 38 min |
| May 27, 4:26 PM CDT | Special Weather Statement | OUN | Comanche | 34 min |
| May 27, 4:42 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady | 35 min |
| May 27, 4:45 PM CDT | Special Weather Statement | OUN | Grant | 30 min |
| May 27, 4:48 PM CDT | Severe Thunderstorm Warning | OUN | Grant | 42 min |
| May 27, 4:51 PM CDT | Special Weather Statement | OUN | Stephens | 24 min |
| May 27, 5:15 PM CDT | Special Weather Statement | OUN | Stephens | 45 min |
| May 27, 5:28 PM CDT | Special Weather Statement | OUN | Grant | 32 min |
| May 27, 5:30 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, McClain, Stephens | 45 min |
| May 27, 5:36 PM CDT | Special Weather Statement | OUN | Stephens | 24 min |
| May 27, 5:40 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Stephens | 50 min |
| May 27, 5:45 PM CDT | Special Weather Statement | OUN | Grady | 30 min |
| May 27, 5:46 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain | 44 min |
| May 27, 5:49 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay | 41 min |
| May 27, 6:11 PM CDT | Special Weather Statement | OUN | Cleveland, Garvin, McClain | 49 min |
| May 27, 6:22 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 38 min |
| May 27, 6:27 PM CDT | Special Weather Statement | OUN | Garvin, Murray | 33 min |
| May 27, 6:35 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma | 40 min |
| May 27, 6:43 PM CDT | Special Weather Statement | OUN | Garfield | 32 min |
| May 27, 6:45 PM CDT | Areal Flood Advisory | OUN | Grant, Kay | 3 hr |
| May 27, 6:46 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Logan, Noble | 44 min |
| May 27, 6:53 PM CDT | Severe Thunderstorm Warning | OUN | Logan, Oklahoma | 52 min |
| May 27, 6:57 PM CDT | Special Weather Statement | OUN | Garvin | 48 min |
| May 27, 6:57 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 48 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.